Alert archive / Alabama / Flash Flood Warnings in 2022

Flash Flood Warning 26, NWS Birmingham, AL

June 8, 2022St. Clair County, Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 8, 2022, 7:18 AM CDT for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 7:18 AM CDT (12:18 UTC)
Expired
Jun 8, 2022, 10:00 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 24 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:26 AM CDTFLASH FLOODVincent, ALUS HIGHWAY 231 IN VINCENT WAS IMPASSIBLE DUE TO FLOODING UNDER THE RAILROAD BRIDGE. AT LEAST ONE CAR WAS STALLED OUT AND ALMOST COMPLETELY SUBMERGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

450 
WGUS54 KBMX 081218
FFWBMX
ALC115-117-121-081500-
/O.NEW.KBMX.FF.W.0026.220608T1218Z-220608T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
718 AM CDT Wed Jun 8 2022

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southwestern St. Clair County in central Alabama...
  Eastern Shelby County in central Alabama...
  Southwestern Talladega County in east central Alabama...

* Until 1000 AM CDT.

* At 718 AM CDT, the public reported thunderstorms producing heavy 
  rain across the warned area. Between 2 and 4 inches of rain have 
  fallen. The expected rainfall rate is 1 to 2 inches in 1 hour. 
  Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Leeds, Moody, Chelsea, Childersburg, Columbiana, Wilsonville, 
  Talladega Springs, Vincent, Harpersville, Westover, Mount Laurel, 
  Vandiver, Highland Lakes, Fowler Lake, Logan Martin Dam, Lay Lake, 
  Logan Martin Lake, Shelby, Gaston Steam Plant and Beeswax Creek 
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3355 8652 3357 8650 3355 8639 3341 8630
      3310 8646 3310 8649 3309 8651 3302 8652
      3302 8656 3305 8660 3305 8662 3307 8661
      3307 8664 3314 8666 3323 8668 3339 8665
      3347 8662 3347 8660 3352 8656 3352 8652

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

86/Martin
1 follow-up statement
270 
WGUS74 KBMX 081459
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
959 AM CDT Wed Jun 8 2022

ALC115-117-121-081509-
/O.EXP.KBMX.FF.W.0026.000000T0000Z-220608T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Clair AL-Shelby AL-Talladega AL-
959 AM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING FOR 
SOUTHWESTERN ST. CLAIR, EASTERN SHELBY AND SOUTHWESTERN TALLADEGA 
COUNTIES...

A Flood Warning remains in effect for Shelby County until 1045 AM.

LAT...LON 3355 8652 3357 8650 3355 8639 3341 8630
      3310 8646 3310 8649 3309 8651 3302 8652
      3302 8656 3305 8660 3305 8662 3307 8661
      3307 8664 3314 8666 3323 8668 3339 8665
      3347 8662 3347 8660 3352 8656 3352 8652

$$

86/Martin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:56 AM CDT, 22 minutes earlier.

Area forecast discussion, Jun 8, 6:56 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
656 AM CDT Wed Jun 8 2022

.UPDATE...
Morning Update and 12Z Aviation.

&&

.SHORT TERM...
/Updated at 648 AM CDT Wed Jun 08 2022/

Didn't expect quite as much overnight rainfall as we have gotten.
With the expected additional rainfall today, that will only
aggravate the situation. Went ahead and issued a flash flood
watch for much of the northern half of C AL as a result. We have
had 2 to 5 inches across portions of C AL, with more to come. The
watch is in effect until 1 am Thurs.

08

Previous short-term discussion:
/Updated at 420 AM CDT Wed Jun 08 2022/
Today through Thursday.

This AM in the upper levels shortwave feature is moving through the
WNW flow across C AL with nocturnal showers and thunderstorms
occurring across mainly the N half of the area. This feature will
continue EWD this morning into the afternoon. We should see a lull
and then another shortwave will go across with more convection for
this afternoon into tonight. At the surface, a previous boundary
will weaken and give way to a front to push into the area tonight
from the NW. We should have enough NW flow to push it through much
of the area, but the front may be a little slower with the southerly
progress for the SRN half of the area for Thursday. Will keep some
low pops in for Thursday to account for it slowing down.

Severe messaging remains similar for today for the area. The
exception will be for the "timing". With multiple waves, a severe
threat will be present today into this evening with enough forcing
and instability with the shortwaves. Each area will not have the
threat the whole time with two waves and a break in between, but
confusion sets in trying to time each one separately for messaging.
Strong to severe winds, hail and heavy rain at times will be the
threats. The break in between will help with any flooding threats.
Will forgo a flood watch at this time, but locally heavy rain may
cause problems in spots especially in urban areas.

08

.LONG TERM...
/Updated at 345 AM CDT Wed Jun 08 2022/
Friday and Saturday.

In the ever changing round of weather, looks like Friday is a little
better in terms of severe weather. With the boundary sliding south
of our area on Thursday night, it will be tough to get it to slide
back north before the next disturbance moves in. Still see a round
of strong to severe storms, especially in our southwest. Will re-
orient the risk on Friday, but will stay with a marginal/slight risk
for now, with the possibility of only needing a marginal as we draw
closer. Messaging wise though still looking at hail and wind the
bigger threats. The front/boundary will be exiting to our south on
Saturday with rain chances shifting to the south. Could be a
stronger storm Saturday afternoon in the far southeast, right now
chances are too low for any mention of severe storms at this time
for Saturday.

Sunday through Tuesday.

Looking at a period of dry weather coming up for the second half of
the weekend and into the early part of the next week. Could sneak
out a few isolated showers in the far south on Tuesday as moisture
begins to return the area.

The bigger issue will be the warmth that will show up. While typical
for the summer, we will see several days of 94 to 97 degree weather
beginning Monday. With the rainfall we have had there will be some
ground moisture that could increase heat indices as well. Right now
we remain below heat advisory criteria as some differences in the
models are to be accounted for. The current forecast, while in range
of the model blends, is on the higher side of the range. With that
said the range is only a degree or two, so confidence in seeing some
mid to upper 90s is growing. Will continue to fine tune the forecast
over the next few days and see if any heat products will be needed.
For now though make plans if you will be outdoors for a prolonged
period next week to stay hydrated.

16

&&

.AVIATION...
12Z TAF Discussion.

Multiple rounds of showers and thunderstorms will be possible
across C AL with NW flow shortwave activity. Some MVFR or possibly
lower cig/vsbys will be possible with convection at times. The
first wave is past TCL but will continue to affect BHM/EET/ASN/
ANB over the next few hours as it progresses EWD. A few light
showers are possible further S at MGM/TOI. Later this afternoon
and evening convection could spread further S affecting more of
the TAFs with a second round of storms. Some lower MVFR/IFR cigs
are possible behind the storms late tonight after midnight.

08

&&

.FIRE WEATHER...

Several rounds of rain and thunderstorms are expected through
Thursday, as shortwaves interact with a frontal boundary.
Minimum afternoon RH values will be above 40 percent each day. 20ft
winds will be from the southwest to west at 5-10mph through today
and then become northwesterly Thursday. Rain returns on Friday and
exits again by Saturday night. Dry conditions once again on Sunday
with warmer temperatures in by next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     87  66  86  60  85 /  80  80  10   0  50
Anniston    87  69  86  63  86 /  80  80  20   0  40
Birmingham  88  70  88  65  87 /  80  50  10   0  50
Tuscaloosa  91  70  89  66  87 /  50  20  20   0  50
Calera      89  72  88  68  87 /  60  40  20   0  50
Auburn      88  71  88  68  88 /  60  50  20   0  40
Montgomery  93  74  93  70  92 /  20  40  20  10  40
Troy        93  72  92  69  92 /  20  20  40  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for the following counties:
Bibb...Blount...Calhoun...Cherokee...Chilton...Clay...Cleburne...
Coosa...Etowah...Fayette...Jefferson...Marion...Randolph...
Shelby...St. Clair...Talladega...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 8, 4:43 AM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
443 AM CDT Wed Jun 8 2022

ALZ011>015-017>050-091245-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
443 AM CDT Wed Jun 8 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms may occur today into this evening across
Central Alabama. Multiple waves of convection are expected with
breaks in between. Damaging winds and large hail will be the main
threats. Heavy rainfall may also lead to localized flooding in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another system is expected to move into the area Friday afternoon
through Friday night. This could lead to severe storms capable of
producing damaging winds and large hail, mainly across the southwest
half of Central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today into this evening and again on Friday.

08

In the hours before

Local storm report, Jun 8, 6:49 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     FLASH FLOOD      1 NE HOMEWOOD           33.48N 86.79W
06/08/2022                   JEFFERSON          AL   FIRE DEPT/RESCUE

            NUMEROUS ROADWAYS WERE REPORTED AS FLOODED
            IN HOMEWOOD. FIRE DEPARTMENT ADVISING TO
            STAY OFF THE ROADWAYS. VIA SOCIAL MEDIA.

&&

GGOGGINS
Local storm report, Jun 8, 6:55 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLASH FLOOD      1 SW VESTAVIA HILLS     33.42N 86.80W
06/08/2022                   JEFFERSON          AL   BROADCAST MEDIA

            MONTGOMERY HWY IN VESTAVIA HILLS HAS BEEN
            DEEMED IMPASSIBLE DUE TO FLASH FLOODING
            BETWEEN VESTRIDGE DRIVE AND MONTREAT DRIVE.
            VIA SOCIAL MEDIA.

&&

GGOGGINS
Special weather statement, Jun 8, 6:57 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
657 AM CDT Wed Jun 8 2022

ALZ027-028-035-036-081245-
Chilton AL-Clay AL-Talladega AL-Coosa AL-
657 AM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of southwestern
Talladega, central Chilton, western Coosa and southwestern Clay
Counties through 745 AM CDT...

At 655 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sycamore to near Unity to near Jemison.
Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Torrential rainfall is also occurring
         with these storms and may lead to localized flooding. Do
         not drive your vehicle through flooded roadways.

Locations impacted include...
Sylacauga, Clanton, Childersburg, Jemison, Rockford, Talladega
Springs, Weogufka, Stewartville, Thorsby, Oak Grove, Bon Air,
Hanover, Lyle, Dollar, Gap Of The Mountain, Winterboro, Strickland
Crossroads, Bentleyville, Marble Valley and Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3279 8630 3278 8674 3294 8688 3300 8688
      3306 8660 3302 8656 3302 8652 3309 8651
      3312 8646 3316 8648 3328 8640 3329 8636
      3332 8637 3335 8635 3333 8593
TIME...MOT...LOC 1155Z 299DEG 22KT 3324 8612 3298 8638 3293 8679

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 8, 7:00 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLASH FLOOD      CAHABA HEIGHTS          33.46N 86.74W
06/08/2022                   JEFFERSON          AL   LAW ENFORCEMENT

            DOLLY RIDGE ROAD WAS IMPASSIBLE DUE TO
            FLOODING BETWEEN MEADOWLAWN DRIVE AND GREEN
            VALLEY ROAD. VIA SOCIAL MEDIA.

&&

GGOGGINS
Local storm report, Jun 8, 7:08 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
708 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     FLASH FLOOD      1 NW KINGSTON           33.55N 86.78W
06/08/2022                   JEFFERSON          AL   PUBLIC

            MAJOR FLOODING ON TALLAPOOSA STREET NEAR
            I-20/59, CLOSE TO VILLAGE CREEK. CARS
            STRANDED IN THE WATER. VIA SOCIAL MEDIA.

&&

GGOGGINS
Local storm report, Jun 8, 7:16 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      ADAMSVILLE              33.61N 86.96W
06/08/2022                   JEFFERSON          AL   BROADCAST MEDIA

            FLOODING REPORTED ON HIGHWAY 78 IN
            ADAMSVILLE, WITH SOME CARS REPORTED STALLED
            OUT.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:06 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne66 min
Jun 7, 7:08 PM CDTSpecial Weather StatementBMXDeKalb52 min
Jun 7, 8:12 PM CDTFlash Flood WarningBMXCalhoun, Cleburne110 min
Jun 7, 10:00 PM CDTAreal Flood WarningBMXEtowah8 hr
Jun 8, 1:37 AM CDTAreal Flood AdvisoryBMXWalker, Winston3 hr
Jun 8, 2:34 AM CDTFlash Flood WarningBMXJefferson, Shelby5 hr
Jun 8, 2:56 AM CDTSpecial Weather StatementBMXShelby34 min
Jun 8, 3:01 AM CDTAreal Flood AdvisoryBMXChilton, Shelby119 min
Jun 8, 3:14 AM CDTSpecial Weather StatementBMXWalker46 min
Jun 8, 3:15 AM CDTSpecial Weather StatementBMXBibb45 min
Jun 8, 3:31 AM CDTSpecial Weather StatementBMXBibb29 min
Jun 8, 3:51 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa24 min
Jun 8, 3:56 AM CDTSpecial Weather StatementBMXJefferson34 min
Jun 8, 4:10 AM CDTSevere Thunderstorm WarningBMXBibb26 min
Jun 8, 4:30 AM CDTFlash Flood WarningBMXWalker, Winston3 hr
Jun 8, 4:42 AM CDTFlash Flood WarningBMXShelby3 hr
Jun 8, 4:55 AM CDTSpecial Weather StatementBMXBibb35 min
Jun 8, 5:13 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton47 min
Jun 8, 5:29 AM CDTFlash Flood WarningBMXJefferson3 hr
Jun 8, 5:49 AM CDTFlood WatchBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 13 more19 hr
Jun 8, 6:57 AM CDTSpecial Weather StatementBMXChilton, Coosa48 min
Jun 8, 7:46 AM CDTAreal Flood WarningBMXJefferson, Shelby17 hr
Jun 8, 8:22 AM CDTFlash Flood WarningBMXClay, Talladega3 hr
Jun 8, 11:27 AM CDTAreal Flood WarningBMXClay, Talladega5 hr
Jun 8, 12:49 PM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jun 8, 12:55 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby8 hr
Jun 8, 1:17 PM CDTRiver Flood WarningBMXJefferson17 hr
Jun 8, 1:32 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 8, 1:42 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 8, 2:12 PM CDTSpecial Weather StatementBMXShelby48 min
Jun 8, 2:32 PM CDTSevere Thunderstorm WarningBMXShelby43 min
Jun 8, 2:59 PM CDTSpecial Weather StatementBMXTalladega46 min
Jun 8, 3:25 PM CDTSpecial Weather StatementBMXJefferson35 min
Jun 8, 3:42 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXSt. Clair33 min
Jun 8, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun27 min
Jun 8, 4:48 PM CDTAreal Flood WarningBMXClay, Talladega4 hr
Jun 8, 5:32 PM CDTSevere Thunderstorm WarningBMXMarion58 min
Jun 8, 5:55 PM CDTSevere Thunderstorm WarningBMXMarion35 min
Jun 8, 6:03 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXLamar38 min
Jun 8, 6:14 PM CDTSpecial Weather StatementBMXFayette, Walker46 min
Jun 8, 6:18 PM CDTSevere Thunderstorm WarningBMXWinston42 min
Jun 8, 6:25 PM CDTSpecial Weather StatementBMXMarion50 min
Jun 8, 6:35 PM CDTSpecial Weather StatementBMXWalker40 min
Jun 8, 6:52 PM CDTFlash Flood WarningBMXMarion, Winston3 hr

Nearby

Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.